# SDR A6WA201644006

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOORBEAM, FLOOR SUPPORT FLANGE AT LBL27 IS CORRODED BETWEEN FS 559+112 TO FS 610.00.  REPLACED CORRODED FLOORBEAM IAW SRM 51-40-11, 51-42-21, 51-42-06.
